THE BRÜCK CONJECTURE AND ENTIRE FUNCTIONS SHARING POLYNOMIALS WITH THEIR κ-TH DERIVATIVES Lu, Feng; Yi, Hongxun;
The purpose of this paper is twofold. The first is to establish a uniqueness theorem for entire function sharing two polynomials with its -th derivative, by using the theory of normal families. Meanwhile, the theorem generalizes some related results of Rubel and Yang and of Li and Yi. Several examples are provided to show the conditions are necessary. The second is to generalize the Br-ck conjecture with the idea of sharing polynomial.
ON THE TRANSCENDENTAL ENTIRE SOLUTIONS OF A CLASS OF DIFFERENTIAL EQUATIONS, Bulletin of the Korean Mathematical Society, 2014, 51, 5, 1281
A RESULT ON A CONJECTURE OF W. LÜ, Q. LI AND C. YANG, Bulletin of the Korean Mathematical Society, 2016, 53, 2, 411
R. Bruck, On entire functions which share one value CM with their first derivative, Results Math. 30 (1996), no. 1-2, 21-24.
Z. X. Chen and K. H. Shon, On conjecture of R. Bruck concerning the entire function sharing one value CM with its derivative, Taiwanese J. Math. 8 (2004), no. 2, 235-244.
G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl. 223 (1998), no. 1, 88-95.
J. Grahl and C. Meng, Entire functions sharing a polynomial with their derivatives and normal families, Analysis (Munich) 28 (2008), no. 1, 51-61.
W. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
X. J. Liu, S. Nevo, and X. C. Pang, On the kth derivative of meromorphic functions with zeros of multiplicity at least k+1, J. Math. Anal. Appl. 348 (2008), no. 1, 516-529.
F. Lu, J. F. Xu, and A. Chen, Entire functions sharing polynomials with their first derivatives, Arch. Math. (Basel) 92 (2009), no. 6, 593-601.
J. T. Li and H. X. Yi, Normal families and uniqueness of entire functions and their derivatives, Arch. Math. (Basel) 87 (2006), no. 1, 52-59.
X. M. Li and C. C. Gao, Entire functions sharing one polynomial with their derivatives, Proc. Indian Acad. Sci. Math. Sci. 118 (2008), no. 1, 13-26.
E. Mues and N. Steinmetz, Meromorphe Funktionen, die mit ihrer Ableitung Werte teilen, Manuscripta Math. 29 (1979), no. 2-4, 195-206.
L. A. Rubel and C. C. Yang, Values shared by an entire function and its derivative, Complex analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky., 1976), pp. 101-103. Lecture Notes in Math., Vol. 599, Springer, Berlin, 1977.
J. Wang and H. X. Yi, The uniqueness of entire functions that share a small function with its differential polynomials, Indian J. Pure Appl. Math. 35 (2004), no. 9, 1119-1129.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Mathematics and its Applications, 557. Kluwer Academic Publishers Group, Dordrecht, 2003.
L. Z. Yang and J. L. Zhang, Non-existence of meromorphic solutions of a Fermat type functional equation, Aequationes Math. 76 (2008), no. 1-2, 140-150.
L. Zalcman, A heuristic principle in complex function theory, Amer. Math. Monthly 82 (1975), no. 8, 813-817.
J. L. Zhang, Researches on Bruck Conjecture and Fermat Diophantine Equations over function fields, Doctoral Dissertation (2008), 16-18.
J. L. Zhang and L. Z. Yang, Some results related to a conjecture of R. Bruck concerning meromorphic functions sharing one small function with their derivatives, Ann. Acad. Sci. Fenn. Math. 32 (2007), no. 1, 141-149.
J. L. Zhang and L. Z. Yang, A power of a meromorphic function sharing a small function with its derivative, Ann. Acad. Sci. Fenn. Math. 34 (2009), no. 1, 249-260.